Use of Mathematical Models in Estimating Travel

by A.M. Voorhees,

Serial Information: Journal of the Highway Division, 1959, Vol. 85, Issue 4, Pg. 129-142

Document Type: Journal Paper

Abstract: On basis of relationship developed from O-D studies, it is feasible to estimate urban travel patterns by mathematical procedures; techniques can be used to predict highway volumes as well as number of passengers that will use specific mass transit improvement; tests indicate high degree of reliability.

Subject Headings: Mathematics | Feasibility studies | Urban development | Travel patterns | Highways and roads | Passengers | Transportation management |

Services: Buy this book/Buy this article


Return to search